# SDR AALA2020051989023

- Difficulty date: May 17, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 28,909 hours, 15,531 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367162400000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENNACE: DELAMINATION ON MAIN CABIN FLOOR PNL #251FF BETWEEN FR 51 TO FR 54. INSTALLED MODIFIED FLOOR PANEL PER AMM 53-00-00.
